Leaky Gut Syndrome archives

candida and vulvar vistibulitis

Posted by Marie on March 05, 1999 at 16:52:46:

Dr. Stoll,

Thanks to you and your suspicions that I had Candida based on my symptoms, I located a specialist and was indeed confirmed to haveit. Separately, it was confirmed that I had vulvar vistibulitis. My doctor suspects a link with Candida What are your thoughts. (This weekend I am about to start taking medication (noziral I think) after a 3 week elimination diet.)


Follow Ups:


Re: candida and vulvar vestibulitis

Posted by Walt Stoll on March 06, 1999 at 10:41:33:

In Reply to: candida and vulvar vistibulitis posted by Marie on March 05, 1999 at 16:52:46:

Hi, Marie.

Certainly your vulvar vestibulitis could be related to the C-RS. Changing the pH of the vagina, while planting the acidophilus germs that are suppoosed to keep the vagina acid, would do the most to prevfent candida from growing there (besides using Nystatin to reduce the colony count in the colon). Frequent orgasm, getting rid of pelvic muscle bracing, etc., would do the most for changing the acidity.

Nizoral has to be used only for a short time because of the risk of serious side effects and so, even if it "works" the benefits are likely to be temporary. Read the package insert before buying it.

Walt



Re: candida and vulvar vistibulitis

Posted by Kimmy on April 03, 1999 at 20:31:32:

In Reply to: candida and vulvar vistibulitis posted by Marie on March 05, 1999 at 16:52:46:

Read your note to Dr. Stoll and wondered if you could write me and tell me your symptoms during your yeast infection and your symptoms now. I feel the same thing has happened to
me. Please, write soon!!!


Kimmy




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives